# SDR UPS204049

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498113
- Condition: Corroded
- Location: Bs 360-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON STRINGER NR 1 BETWEEN STA 360 AND 380.  FABRICATED STRINGER AND SPLICE PARTS IAW SRM 53-10-3.  ALL OTHER WORK DONE IAW SRM 53-10-1, 51-30-2, 51-10-02, 51-10-6 AND MM 51-20-151.
